2-Regular Modules II

Main Article Content

Nuhad S.AL-Mothafar
Ghaleb A. Humod

Abstract

An R-module M is called a 2-regular module if every submodule N of M is 2-pure submodule, where a submodule N of M is 2-pure in M if for every ideal I of R, I2MN = I2N, [1]. This paper is a continuation of [1]. We give some conditions to characterize this class of modules, also many relationships with other related concepts are introduced.

Article Details

How to Cite
S.AL-Mothafar, N., & A. Humod, G. (2017). 2-Regular Modules II. Ibn AL- Haitham Journal For Pure and Applied Sciences, 28(3), 235–244. Retrieved from https://jih.uobaghdad.edu.iq/index.php/j/article/view/156
Section
mathematics